# SDR CALA2018021700669

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 63,064 hours, 13,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ACRID ODOR IN THE FLIGHT DECK DURING DESCENT,  WITH THROTTLES PULLED BACK. LASTED 5 MINUTES.  BUT WAS STRONG ENOUGH TO MAKE EYES STING. PERFORMED CONDITIONAL INSPECTION IAW 05-51-58-800-801C3. ACCOMPLISHED AN INITIAL & OPERATIONAL INSPECTION,  INCLUDING AN ENGINE RUN IAW AMM 71-00-00/201.  NO EVIDENCE OF ANY ODOR IN THE FLIGHT DECK.
